Parametric linear control and random delays

P. Mäkilä, T. Norlander

    Research output: Contribution to journalArticleScientificpeer-review

    Translated title of the contributionParametric linear control and random delays
    Original languageEnglish
    Pages (from-to)641-647
    JournalIEE Proceedings of Control Theory and Applications
    Volume147
    Issue number6
    Publication statusPublished - 2000
    Publication typeA1 Journal article-refereed

    Publication forum classification

    • No publication forum level

    Cite this